MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number 22800810102011010
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure to Analyze Signal (1539); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device did not operate correctly.At this time, no additional information is available.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section a2, b5, d4 serial # and primary udi # and h6 (medical device problem code) updated.The device is returned to zoll medical corporation for evaluation.The device passed all functional testing with no faults found.No electrode pads were returned with the device.The device only records a clinical file when patient impedance is detected.The customer reported "check pads" messages and inability to analyze, which is consistent with poor electrode coupling and absence of measured patient impedance.Device history indicated multiple successful monthly self-tests and a green check status prior to the event.Both the reported "check pads" message and inability to analyze are consistent with poor pad-to-patient coupling; however, this could not be confirmed because the pads were not returned.No additional information regarding patient skin preparation was available.Overall evaluation found the device functioning as designed with no fault identified.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 71-year old male patient, the device displayed a "check pads" message and was unable to analyze.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24026979
Report Number1220908-2026-00104
Device Sequence Number21481483
Product Code MKJ
UDI-Device Identifier00847946056421
UDI-Public(01)00847946056421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number22800810102011010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale